Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 23, 2015, 8:44 PM CST for Lawrence County, Lewis County, Wayne County, Tennessee. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 8:44 PM CST (02:44 UTC)
- Expired
- Dec 23, 2015, 9:01 PM CST
- In force
- 17 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lawrence County, TN, Lewis County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 154 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 4:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 598 m²/s²
- 0-3 km storm-relative helicity
- 698 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
699
WUUS54 KOHX 240244
SVROHX
TNC099-101-181-240315-
/O.NEW.KOHX.SV.W.0167.151224T0244Z-151224T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WAYNE COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 915 PM CST
* AT 843 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLLINWOOD...OR 7 MILES SOUTHWEST OF WAYNESBORO...MOVING NORTHEAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND COLLINWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3510 8783 3523 8796 3550 8764 3532 8744
TIME...MOT...LOC 0243Z 229DEG 38KT 3522 8782
HAIL...1.00IN
WIND...60MPH
$$
101 follow-up statement
726
WWUS54 KOHX 240301
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST WED DEC 23 2015
TNC099-101-181-240311-
/O.CAN.KOHX.SV.W.0167.000000T0000Z-151224T0315Z/
WAYNE TN-LEWIS TN-LAWRENCE TN-
901 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE...SOUTHWESTERN
LEWIS AND NORTHWESTERN LAWRENCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3510 8783 3523 8796 3550 8764 3532 8744
TIME...MOT...LOC 0258Z 229DEG 38KT 3535 8764
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 5:49 PM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 23, 5:49 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 549 PM CST WED DEC 23 2015 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... MAIN LINE OF POTENTIALLY SEVERE TSTMS EXTENDS FROM MO BOOTHEEL SOUTHWARD THROUGH EASTERN AR. SO FAR...SOME HALF INCH TO INCH HAIL AND SOME WIND DAMAGE HAS OCCURRED ACROSS AR. OUT AHEAD OF THIS LINE...SOME CONVECTIVE SHOWER DEVELOPMENT IS ONGOING. A FEW LTG STRIKES HAVE JUST OCCURRED IN NW TN AND WESTERN KY. THIS INCREASE IN DESTABILIZATION IS EXPECTED TO CONTINUE AS THE AFTERNOON WEARS ON. EARLIER THIS MORNING...SPC UPGRADED PART OF OUR AREA TO A MDT RISK. SO...OVER ROUGHLY THE NW 2/3 OF THE MID STATE...WE HAVE A MDT RISK IN EFFECT. TO OUR WEST...A TOR WATCH IS CURRENTLY IN EFFECT OVER WESTERN TN UNTIL 8 PM. ADDITIONALLY...IT SHOULD BE NOTED THAT THE WATCH IS A PDS...OR PARTICULARLY DANGEROUS SITUATION. HELICITY VALUES ARE QUITE HIGH WITH THIS EVENT AND THESE HIGHER VALUES CORRESPOND WELL WITH THE BEST FORCING AND INSTABILITY. THUS...ITS JUST A MATTER OF TIME BEFORE THE WATCH IS EXTENDED EASTWARD TO COVER THE MID STATE. GOING FORWARD...I WILL INCLUDE CATEGORICAL POPS FOR TONIGHT AND INCLUDE SVR WORDING WITH TORNADOS...DAMAGING WINDS AND LARGE HAIL ALL BEING A VIABLE THREAT. THE TIMEFRAME STILL LOOKS LIKE THE 4PM TO MIDNIGHT PERIOD. SOME RESIDUAL SHOWER AND NON SEVERE TSTM ACTIVITY WILL PERSIST BEHIND THE SEVERE THREAT SO LOW POPS WILL CONTINUE INTO THU MORNING. BEHIND THIS SYSTEM...WE ARE STILL LOOKING AT A VERY MILD PATTERN. THE SFC LOW LIFTS OFF WELL TO THE NORTH AND PREVENTS THE INTRUSION OF ANY SEASONAL AIR. ON FRIDAY...POPS WILL INCREASE AGAIN AS A WARM FRONT LIFTS NORTHWARD. THE WARM FRONT WILL BE RATHER STRONG. IN FACT...AFTER A HIGH ON FRIDAY IN THE MID 60S...LOW TEMPS WILL ONLY FALL TO THE LOWER TO MID 60S. STILL CAN'T RULE OUT THE POTENTIAL FOR ONE OR TWO STRONG STORMS WITH THE WARM FRONT BY FRI NT AS 850 MB FLOW WILL REACH 30 KTS. IN THE EXT FCST...STILL LOOKING AT A POWERFUL SYSTEM WHICH WILL DEVELOP OVER TX ON SATURDAY. THIS FEATURE WILL LIFT OFF TO THE NORTHEAST. EVENTUALLY...IT WILL DRAG A COLD FRONT THROUGH THE AREA BY TUESDAY. THE SFC LOW CONFIGURATION DOES FEATURE SOME W-E ELONGATION AND THUS...THE SEVERE THREAT WILL BE REDUCED. STILL THOUGH...NEG SHOWALTER VALUES WILL ATTEMPT TO MOVE INTO THE MID STATE ALONG WITH 50 KTS OF WIND AT THE 850 MB LEVEL. SO...CANNOT RULE OUT STRONG STORMS ON MON AND MON NT. TEMPS THOUGH THE EXTENDED WILL CONTINUE TO BE RATHER MILD AND COULD SET RECORDS. RECORDS FOR THE DATE MAY BE SET ON FRIDAY AND FRIDAY NT FOR BOTH MAX TEMPS AND MIN TEMPS. BEHIND THE FROPA...THE PREVAILING AIRMASS LOOKS TO BE OF PACIFIC ORIGIN. FURTHERMORE...UPPER LEVEL PATTERN GANGS ON TO THE DOMINANCE OF ELEVATED HEIGHT FIELDS. WE ARE CERTAINLY ON OUR WAY TO THE 2ND WARMEST DECEMBER ON RECORD FOR NASHVILLE. && .AVIATION... 00Z TAF DISCUSSION. MAIN CONCERN DURING THE TAF PERIOD IS THE LINE OF STORMS MOVING INTO MIDDLE TENNESSEE CURRENTLY. TIMED OUT THE STORMS BASED ON RADAR AND HRRR AND INCLUDED TEMPO LINE AT CKV AND BNA FOR STRONG WINDS WHICH WILL BE POSSIBLE WITH THE STRONGER STORMS. FRONT WILL PUSH THROUGH BUT LOW CLOUDS MAY STICK AROUND PARTICULARLY FARTHER EAST FOR BNA AND CSV. CSV WILL STAY SOCKED IN WITH IFR AND MVFR THROUGHOUT THE TAF PERIOD. WINDS WILL RELAX AND SHIFT WEST BEHIND THE LINE OF STORMS BEFORE RETURNING TO THE SOUTH TOMORROW. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........10/REAGAN LONG TERM..................21
Hazardous weather outlook, Dec 23, 4:55 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 455 PM CST WED DEC 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-242300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 455 PM CST WED DEC 23 2015 ...TORNADO WATCH IS IN EFFECT FOR PORTIONS OF MIDDLE TENNESSEE UNTIL 11 PM CENTRAL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN ISSUED FOR MIDDLE TN THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT FOR ALL OF MIDDLE TENNESSEE. DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN ISOLATED FLASH FLOODING IN SOME AREAS. THE MAIN SEVERE WEATHER THREAT IS EXPECTED BETWEEN 3PM AND 8PM ALONG AND WEST OF THE I-65 CORRIDOR...AND BETWEEN 8PM AND 12AM EAST OF I-65. SOME OF THIS SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE DURING HOURS OF DARKNESS. PLEASE REMAIN WEATHER AWARE AS WE MOVE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON CHRISTMAS DAY INTO CHRISTMAS NIGHT...AND A FEW OF THESE STORMS MAY ALSO BE STRONG WITH GUSTY WINDS AND SMALL HAIL. AN INTENSE COLD FRONT MOVING THROUGH THE MID STATE ON MONDAY INTO MONDAY NIGHT WILL BRING YET ANOTHER ROUND OF SHOWERS AND STRONG THUNDERSTORMS TO THE AREA...WITH GUSTY WINDS AND LOCALIZED FLOODING POSSIBLE. TOTAL RAINFALL AMOUNTS THROUGH TUESDAY DECEMBER 29 ARE EXPECTED TO REACH 3 TO 6 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Local storm report, Dec 23, 8:25 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 13 N LAWRENCEBURG 35.43N 87.34W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
MOBILE HOME HEAVY DAMAGED ON 175 RICE ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1500818
MDAVISLocal storm report, Dec 23, 8:28 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
828 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 14 WNW LAWRENCEBURG 35.32N 87.57W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
HWY 64 BLOCKED AT OVILLA AT LAWRENCE WAYNE COUNTY LINE.
GUARD RAILS PULLED UP.
&&
EVENT NUMBER OHX1500820
MDAVISLocal storm report, Dec 23, 8:33 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG N MOUNT PLEASANT 35.55N 87.19W
12/23/2015 MAURY TN EMERGENCY MNGR
REPORTS OF POWER LINES DOWN AND TREES DOWN AND ROOF
DAMAGE IN MT PLEASANT.
&&
EVENT NUMBER OHX1500821
MDAVISSpecial weather statement, Dec 23, 8:33 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015
TNZ093-240300-
WAYNE TN-
833 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 900 PM
CST...
AT 832 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF WALNUT GROVE...OR 16 MILES SOUTHWEST OF
WAYNESBORO...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...COLLINWOOD AND LUTTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3508 8798 3524 8798 3541 8774 3527 8758
3522 8758 3503 8794
TIME...MOT...LOC 0232Z 229DEG 39KT 3515 8795
10Local storm report, Dec 23, 8:38 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
838 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 14 NNW LAWRENCEBURG 35.43N 87.43W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
DAMAGE CONCENTRATED ALONG A LINE FROM SR 241 TOWARDS A
POINT 3 MILES WEST OF SUMMERTOWN. TWENTY PLUS STRUCTURES
DAMAGED OR DESTROYED.
&&
EVENT NUMBER OHX1500822
MDAVISLocal storm report, Dec 23, 8:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 12 NW DICKSON 36.20N 87.53W
12/23/2015 DICKSON TN EMERGENCY MNGR
TWO REPORTS OF TREES DOWN ONE AT LEAST 2 FEET IN
DIAMETER AND 60 CUSTOMERS WITHOUT POWER NEAR HWY 49 WEST
AND HWY 46 NORTH.
&&
EVENT NUMBER OHX1500823
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:05 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 25 min |
| Dec 23, 6:07 PM CST | Tornado Warning | OHX | Humphreys | 23 min |
| Dec 23, 6:13 PM CST | Tornado Warning | OHX | Hickman, Lewis, Perry | 32 min |
| Dec 23, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 30 min |
| Dec 23, 6:35 PM CST | Tornado Warning | OHX | Hickman, Maury | 25 min |
| Dec 23, 6:48 PM CST | Tornado Warning | OHX | Wayne | 27 min |
| Dec 23, 6:50 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 25 min |
| Dec 23, 6:56 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 34 min |
| Dec 23, 6:58 PM CST | Tornado Warning | OHX | Hickman, Williamson | 32 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 37 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 37 min |
| Dec 23, 7:12 PM CST | Tornado Warning | OHX | Wayne | 33 min |
| Dec 23, 7:24 PM CST | Special Weather Statement | OHX | Robertson | 36 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 30 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Maury | 30 min |
| Dec 23, 7:33 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 23, 7:45 PM CST | Special Weather Statement | OHX | Sumner | 45 min |
| Dec 23, 7:53 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 37 min |
| Dec 23, 7:58 PM CST | Tornado Warning | OHX | Giles, Lawrence, Maury | 32 min |
| Dec 23, 8:09 PM CST | Tornado Warning | OHX | Maury, Williamson | 36 min |
| Dec 23, 8:12 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 21 min |
| Dec 23, 8:17 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson | 11 min |
| Dec 23, 8:24 PM CST | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 36 min |
| Dec 23, 8:33 PM CST | Special Weather Statement | OHX | Wayne | 27 min |
| Dec 23, 8:50 PM CST | Tornado Warning | OHX | Rutherford | 25 min |
| Dec 23, 9:11 PM CST | Special Weather Statement | OHX | Williamson | 34 min |
| Dec 23, 9:15 PM CST | Flash Flood Warning | OHX | Lawrence, Lewis, Maury, Wayne | 3 hr |
| Dec 23, 10:22 PM CST | Special Weather Statement | OHX | Jackson | 23 min |
| Dec 23, 10:24 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith | 36 min |
| Dec 23, 10:50 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Dec 23, 10:53 PM CST | Special Weather Statement | OHX | DeKalb, Putnam | 37 min |
| Dec 23, 11:01 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 29 min |
| Dec 23, 11:13 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 32 min |
| Dec 23, 11:25 PM CST | Special Weather Statement | OHX | Fentress | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.